I am a 27 year old male who has severe lower back pain(on 600mg ibuprofen, 3 times per day). The pain and numbness/tingeling radiates down both arms and legs, sleeping is becoming imposible! and my stomach has swolen up to make me look 5/6 months pregnant!!!also both testicals ache(driving is very difficult)
My doctor sent me to have labs done, all came back normal. He also sent me for ultrasound on my testies, which showed i have a hydracele! surely a hydracele doesnt cause back problems and stomach swelling?
All my doctor done for my back was gave me ibuprofen and steroids(steroids havent done a thing!)
I dont know what to do now-Please any suggestions?:confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?